American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Scott A. Wolpert. The geometry of the moduli space of Riemann surfaces. Bull. Amer. Math. Soc. 11 (1984) 189-191. MR 741738.
Abstract, references, and article information   
View Article: PDF

[2] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information   
View Article: PDF

[3] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information   
View Article: PDF

[4] Jane Gilman. An example about normalizers in mapping class groups . Proc. Amer. Math. Soc. 69 (1978) 115-118. MR 0486493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Lawrence and Frank Zorzitto. Counting eigenvalues for automorphisms of Riemann surfaces . Proc. Amer. Math. Soc. 69 (1978) 91-94. MR 0466529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerome Powell. Two theorems on the mapping class group of a surface . Proc. Amer. Math. Soc. 68 (1978) 347-350. MR 0494115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scott Wolpert. The eigenvalue spectrum as moduli for compact Riemann surfaces. Bull. Amer. Math. Soc. 83 (1977) 1306-1308. MR 0499329.
Abstract, references, and article information   
View Article: PDF

[8] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information   
View Article: PDF

[9] Ignacio Guerrero. On moduli of plane domains . Proc. Amer. Math. Soc. 67 (1977) 41-49. MR 0454074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fwu Ranq Chang. On the diameters of compact Riemann surfaces . Proc. Amer. Math. Soc. 65 (1977) 274-276. MR 0447556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Maclachlan. Note on the Hurwitz-Nielsen realisation problem . Proc. Amer. Math. Soc. 64 (1977) 87-90. MR 0442928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Coy L. May. A bound for the number of automorphisms of a compact Klein surface with boundary . Proc. Amer. Math. Soc. 63 (1977) 273-280. MR 0435385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William H. Barker. Kernel functions on domains with hyperelliptic double . Trans. Amer. Math. Soc. 231 (1977) 339-347. MR 0466517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Zarrow. Anticonformal automorphisms of compact Riemann surfaces . Proc. Amer. Math. Soc. 54 (1976) 162-164. MR 0404612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aaron Lebowitz. Some degenerations of a compact Riemann surface of genus 4. Bull. Amer. Math. Soc. 81 (1975) 495-499. MR 0372253.
Abstract, references, and article information   
View Article: PDF

[16] Richard Rochberg. Continuation of Riemann surfaces . Proc. Amer. Math. Soc. 48 (1975) 82-86. MR 0396927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. F. Lax. On the dimension of varieties of special divisors . Trans. Amer. Math. Soc. 203 (1975) 141-159. MR 0360602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Engber. Teichm\"uller spaces and representability of functors . Trans. Amer. Math. Soc. 201 (1975) 213-226. MR 0414939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lipman Bers. On spaces of Riemann surfaces with nodes. Bull. Amer. Math. Soc. 80 (1974) 1219-1222. MR 0361165.
Abstract, references, and article information   
View Article: PDF

[20] Burton Randol. Small eigenvalues of the Laplace operator on compact Riemann surfaces. Bull. Amer. Math. Soc. 80 (1974) 996-1000. MR 0400316.
Abstract, references, and article information   
View Article: PDF

[21] Bernard Maskit. Moduli of marked Riemann surfaces. Bull. Amer. Math. Soc. 80 (1974) 773-777. MR 0346149.
Abstract, references, and article information   
View Article: PDF

[22] James A. Jenkins. Some remarks on Weierstrass points . Proc. Amer. Math. Soc. 44 (1974) 121-122. MR 0328063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jane Gilman. Compact Riemann surfaces with conformal involutions . Proc. Amer. Math. Soc. 37 (1973) 105-107. MR 0308390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Mandelbaum. Branched structures and affine and projective bundles on Riemann surfaces . Trans. Amer. Math. Soc. 183 (1973) 37-58. MR 0325958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. J. Kelleher and B. A. Taylor. The entire functions separate $\beta {\bf C}$ . Proc. Amer. Math. Soc. 33 (1972) 505-506. MR 0296283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Garo Kiremidjian. Complex structures on Riemann surfaces . Trans. Amer. Math. Soc. 169 (1972) 317-336. MR 0310296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1